# SDR CA081002006

- Difficulty date: September 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft time: 2,312 hours
- Engine: Pwa PW123
- System (JASC): 5200 · Doors
- Part: Actuator
- Condition: Leaking
- Location: Door
- Part time: 129 hours
- Component: Water Door, Cndair, 215T752204
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND LEAKING AT THE PREES LINE CONNECTION, TSO129HRS, TOTAL DROPS 398 FOUND LEAKING DURING AN INSPECTION BY THE TECHNICAL ENGINEER.
